欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  5 篇文章
     
     
 
Lieb–Thirring inequalities for generalized magnetic fields

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 1 Page: 1-14
       
 
Multiple operator integrals in perturbation theory

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 1 Page: 15-88
       
 
Sobolev inequalities for the Hardy–Schrödinger operator: extremals and critical dimensions

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 1 Page: 89-144
       
 
Completions of Leavitt path algebras

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 1 Page: 145-161
       
 
Rigidity of determinantal point processes with the Airy, the Bessel and the Gamma kernel

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 1 Page: 163-172